Exam Anxiety

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My son is afraid of his final exam. What to do?

Query: Hi doctor, My son is 22 years old and doing final year college. He used to be good at studies. During his first year college, he was in love with a girl and that was a one side affair. So, he became depressed. He was diagnosed with acute psychosis and treated with Divalproex sodium and Olanzapine....  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand the situation that you and your son are in and you have my sympathies for the same. If worry and exam anxiety are the main issues currently, then he can be given tablet Trika SR (Alprazolam) 0.5 mg in the morning daily. This can be given till his...  Read Full »

Why do I go blank during exams?

Query: Hi doctor, I am 18 years old. I am a student. I do not understand my condition. I have very important exams. I used to get good marks constantly and then everything turned up against me now. I prepare my best, but I do very badly in my exams. I am feeling hopeless. Even after studying 8 hours daily,...  Read Full »


Dr. Mehwish Mursaleen

Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. I have read and completely understand your issue. You have a problem related to exam anxiety as you lose concentration and your mind gets numb during the exam. I need to ask you a few things. Has this problem only arisen during the exam? Or if you also get disturbed by th...  Read Full »

How to manage my irritability due to no concentration on my studies during board exams?

Query: Hello doctor, I am having 0% concentration in my studies. My board exams are going on, I have become too irritable. I am also able to make myself happy again but the stress of studying is bothering me as I cannot concentrate. Also, I am motivating myself but still, I cannot.  Read Full »


Dr. Sonia Malhotra

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Board exams are indeed stressful for every student and especially with this huge coronavirus scare thats going on, it is even worse I am sure. Although, now that your board exams have been suspended for the next 10 days, you may breathe a sigh of relief. I can still ...  Read Full »

Why do I get excess sleep, and short breath during exams?

Query: Hello doctor, I am a 17-year-old male from India. At this time my exams are going on so I cannot visit any doctor. Kindly help me. I am feeling some health problem symptoms for about a week like excess sleep, short breath. When I lie down on the bed it get worse some times. I have a feeling of ru...  Read Full »


Dr. Harshal Rajan Ekatpure

General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Well, from the information it appears you have an acute stress reaction. But I need more data before reaching that conclusion as you are experiencing breathing problems on lying down and blood in your stools. Did you experience similar symptoms in the past? Do you ha...  Read Full »

Will taking antidepressant drugs during exam time affect my learning skills?

Query: Hello doctor, I am 18 years old. Today I finally got the courage to talk to my doctor about the stress obsessive thoughts, and the physical harm it does to me. I got an appointment with a psychologist. She diagnosed me with anxiety, panic disorder, and being severe hyperemotional. The doctor did n...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. First of all, I am so sorry to hear about your problem. I can imagine how hard it is for you, especially when you have so much to deal with. Although therapy is essential in treating anxiety, medications are a must to control the physical symptoms. You have not ment...  Read Full »

I have acute anxiety symptoms due to my fear of exams. Please advise.

Query: Hello doctor, I have acute anxiety symptoms due to my fear of exams. Currently very underprepared, it is impossible to pass but still my parents are stressing me to give exams even when they know I fear underperformance and not knowing something on an exam. At this stage, I cannot even read words p...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Fear of exams and fear of poor performance results in anxiety and this anxiety is resulting in distraction which cause poor concentration in exams and poor focus. This further deteriorates the performance and you feel bad due to exams. This is a vicious cycle and you...  Read Full »

How can I stay calm and happy during exam preparation?

Query: Hi doctor, I am a student and I have been good at studies always. And I want to be a doctor but I somehow could not manage to get a seat in government medical college. I did not work hard enough. I am 21 now. My parents are very supportive and I am preparing for exam. But I am really scared of ever...  Read Full »


Dr. Vandana Patidar

Psychiatrist, Psychotherapist, Psychologist Counsellor, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your problem. It is actually very tough phase. But all you need to do is gather yourself back, tell yourself that you can and will be able to do it. Try this. Make a full-proof plan. Executive with full motivation. If you feel that there were some mistakes ...  Read Full »

Exams trigger my OCD. Can I take Prodep just for a month?

Query: Hello doctor, I have OCD for past seven years. My OCD is triggered only during my exams. Last year, I took Prodep 20 mg one month before exams and then stopped. I have my exams coming up next month. I have OCD attack, not able to concentrate on studies. Is it alright to use Prodep 20 mg for one mont...  Read Full »


Dr. Ramchandra Lamba

Psychiatrist, Sexologist, Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. Prodep (Fluoxetine) can be used in OCD and yes it has some side effects as you mentioned but not all the persons taking it suffer from these side effects. And, these are not permanent side effects and remits when you stop the drug. Secondly, it is advisable that you...  Read Full »

Why am I suddenly tensed and not able to prepare for exam?

Query: Hello doctor, My exams are about to start. I was not serious at the start but from the past few days, I have been working really hard. People near me say it is too late now something worse is going to happen. But the way I have planned things I know I could easily score good marks but the problem i...  Read Full »


Dr. K V Anand

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. From the description, it seems that you had confidence regarding the exams before some days. But it seems that, for now, you have lost your confidence. Why have you lost your confidence? Is it because of other people who try to demotivate you? Is it because you could no...  Read Full »

How can I avoid getting fear during exam?

Query: Hello doctor, I am very much anxious about my upcoming exam. This is my second drop. Last year because of my fear I ended up doing mistakes in the questions which I knew very well and just after coming out of the exam center I was able to answer all of them. This year too I am more fearful. I am ve...  Read Full »


Dr. Vandana Patidar

Psychiatrist, Psychotherapist, Psychologist Counsellor, Sleep Medicine Physician

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from some anxiety disorder. Detailed exploration of the problem is needed. Do not let this thing ruin your career. I would recommend you to go to a local psychiatrist and get some help. Meanwhile, you can try these things. Deep breathing exercis...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.